# SDR USAA960550

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47374
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: 593226139
- Condition: Cracked
- Location: Bs 965
- Part time: 67,851 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND 5 INCH LONG CRACK FORWARD OF STATION 965, OUTBOARD OF LEFT OUTBOARD SEAT TRACK, CUSP MEMBRANE.  REPLACED MEMBRANE SECTION WITH 7075T6 .020 PER SRM 53-11-03 FIG 11A.  (M)
